Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What is the best remedy for blurred vision and dizziness?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Hi, my husband has been painting the inside rooms in our house, last night he had blurry vision and then dizziness afterwards, the dizziness prolonged until today, what is the best remedy for this?
Posted Tue, 17 Dec 2013 in Environmental and Occupational Hazards
Answered by Dr. Chakravarthy Mazumdar 42 minutes later
Brief Answer: Testing is important Detailed Answer: Hi, Your husband should not be exposed to the fumes of the paint further for next couple of days for sure. Same time it is better to get tested for BP, blood sugar, ECG and Ultrasound of the neck carotids to check for carotid artery intimal thickness. This is essential because we would not be able to predict the potency of the problem in a man nearing 70 yrs of age. Since he already had injuries in the recent past I do not think it is a good idea to wait for home remedies. If his new symptoms are only because of the poisonous fumes of the paint they will subside on its own if not exposed to them for couple of days.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor